Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Head sweats

GrangiGrangi Posts: 11
edited 3. Oct 2015, 16:22 in Living with Arthritis archive
Hi all I have OA & RA and take Sulphasalazine and methotrexate. I am having terrible head sweats it's uncomfortable and embarrassing as my head gets soaking wet and sweat pours down my face.
Does anyone else get this? I don't know if it's part of RA or side effect of drugs looked it up but didn't say anything about Italy help info or advice will be gratefully received.
Thanks
Grangi

Comments

  • dibdabdibdab Posts: 1,498
    edited 30. Nov -1, 00:00
    Hi Grangi,

    Really sorry to hear that you're struggling. I too have RA/OA and take a combination of Methotrexate, Sulphasalazine and hydroxychloroquine Sulphate, along with various other meds. These are powerful medications, and inevitably there are all kinds of side effects, some of which affect some but not others. The methotrexate particularly gives me horrendous hot sweats in the two or three days after I take it, along with nausea and just feeling fairly rubbish......taking folic acid on every day except meth day may help.....maybe talk to your rheumy help line about it?

    Deb x
  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    I have these and body sweats all the time, I know it's not the menopause because that was over and done with years ago so it's either the meds (in my case sulph, injected meth and injected humira) or the fibromyalgia (I was told this can affect one's ability to regulate body temperature). Last night The Spouse was watching telly swaddled in joggers, Tshirt, fleece and mohair blanket. I was in my nightie, fanning myself with a damp flannel to hand. My pillow is wrapped in a bath towel which I find helpful at night. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • frogmortonfrogmorton Posts: 26,169 ✭✭✭
    edited 30. Nov -1, 00:00
    No harm checking with GP next time you go - my ex MIL was still blaming the menopause (at 70!) and it turned out to be her thyroid.

    She is much better now she's got treatment too :)

    Love

    Toni xxx
    Love

    Toni xxx
  • GrangiGrangi Posts: 11
    edited 30. Nov -1, 00:00
    Thanks all for taking the time to respond, I know I need to talk about it but guess I am low at moment as struggling with pain and fatigue I hate it so much it's frustrating!!! It helps to know that others are struggling too I don't mean that in a nasty way but when I read stuff here I know I am not the only one thank you.
  • spaceyspacey Posts: 126
    edited 30. Nov -1, 00:00
    Hi I also get terrible sweats - my gynaecology consultant this it's not menopause related but due to years of prednisilone while my IBD nurse thinks it may be due to humira. I also have fibro and arthritis so it could be due to that - I am not sure but it is horrible when it happens and its usually in public!
Sign In or Register to comment.